International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 141

Research Paper | Mathematics | India | Volume 6 Issue 2, February 2017


Some New Bi-Measures of Fuzzy Entropy

P. Jha [2] | Manju Verma


Abstract: A bi-measure of fuzzy entropy is the sum of two functions, at least one of which must be a measure of entropy. Some new parametric measures of fuzzy entropy have been deduced.


Keywords: Fuzzy Entropy, Bi- Measures


Edition: Volume 6 Issue 2, February 2017,


Pages: 784 - 786


How to Cite this Article?

P. Jha, Manju Verma, "Some New Bi-Measures of Fuzzy Entropy", International Journal of Science and Research (IJSR), Volume 6 Issue 2, February 2017, pp. 784-786, https://www.ijsr.net/get_abstract.php?paper_id=ART2017634

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S. | Dr. Bloomy Joseph [3]

Share this Article

Downloads: 141 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article


Top